# SDR CA131119005

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 15,765 hours
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Nut
- Part number: AN3205
- Condition: Failed
- Location: Pitch Link
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, A NUT WAS FOUND CRACKED.  ON REMOVAL, THE NUT CAME APART IN TWO PIECES.
